Stability and Boundedness of Solutions of Some Third-order Nonlinear Vector Delay Differential Equation
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 55 (2016) no. 2, pp. 71-86
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
This paper investigates the stability of the zero solution and uniformly boundedness and uniformly ultimately boundedness of all solutions of a certain vector differential equation of the third order with delay. Using the Lyapunov–Krasovskiĭ functional approach, we obtain a new result on the topic and give an example for the related illustrations.
This paper investigates the stability of the zero solution and uniformly boundedness and uniformly ultimately boundedness of all solutions of a certain vector differential equation of the third order with delay. Using the Lyapunov–Krasovskiĭ functional approach, we obtain a new result on the topic and give an example for the related illustrations.
Classification :
34K20
Keywords: Lyapunov functional; third-order vector delay differential equation; boundedness; stability
Keywords: Lyapunov functional; third-order vector delay differential equation; boundedness; stability
@article{AUPO_2016_55_2_a6,
author = {Fatmi, Larbi and Remili, Moussadek},
title = {Stability and {Boundedness} of {Solutions} of {Some} {Third-order} {Nonlinear} {Vector} {Delay} {Differential} {Equation}},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {71--86},
year = {2016},
volume = {55},
number = {2},
zbl = {1370.34129},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2016_55_2_a6/}
}
TY - JOUR AU - Fatmi, Larbi AU - Remili, Moussadek TI - Stability and Boundedness of Solutions of Some Third-order Nonlinear Vector Delay Differential Equation JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2016 SP - 71 EP - 86 VL - 55 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUPO_2016_55_2_a6/ LA - en ID - AUPO_2016_55_2_a6 ER -
%0 Journal Article %A Fatmi, Larbi %A Remili, Moussadek %T Stability and Boundedness of Solutions of Some Third-order Nonlinear Vector Delay Differential Equation %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2016 %P 71-86 %V 55 %N 2 %U http://geodesic.mathdoc.fr/item/AUPO_2016_55_2_a6/ %G en %F AUPO_2016_55_2_a6
Fatmi, Larbi; Remili, Moussadek. Stability and Boundedness of Solutions of Some Third-order Nonlinear Vector Delay Differential Equation. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 55 (2016) no. 2, pp. 71-86. http://geodesic.mathdoc.fr/item/AUPO_2016_55_2_a6/